# SDR DLM88990003

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 267201934
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT LAV SMOKE DETECTOR WOULD NOT TEST.  REPLACED BATTERY, NO HELP.  REPLACED DETECTOR ASSY, OPS CK NORMAL.
